×

zbMATH — the first resource for mathematics

On the theory of queues with many servers. (English) Zbl 0064.13303

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. V. Lindley, The theory of queues with a single server, Proc. Cambridge Philos Soc. 48 (1952), 277 – 289. · Zbl 0046.35501
[2] J. V. Uspensky, Introduction to mathematical probability, New York, McGraw-Hill, 1937. · JFM 63.1069.01
[3] William Feller, An Introduction to Probability Theory and Its Applications. Vol. I, John Wiley & Sons, Inc., New York, N.Y., 1950. · Zbl 0077.12201
[4] Nicholas Metropolis and S. Ulam, The Monte Carlo method, J. Amer. Statist. Assoc. 44 (1949), 335 – 341. · Zbl 0033.28807
[5] David G. Kendall, Stochastic processes occurring in the theory of queues and their analysis by the method of the imbedded Markov chain, Ann. Math. Statistics 24 (1953), 338 – 354. · Zbl 0051.10505
[6] David G. Kendall, Some problems in the theory of queues, J. Roy. Statist. Soc. Ser. B. 13 (1951), 151 – 173; discussion: 173 – 185. · Zbl 0045.07801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.